# SDR TSAA0253162

- Difficulty date: July 8, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N817AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23292
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IDENTIFIED ONE INCH CRACK ON FUSELAGE SKIN AT BS 277 STRINGER 11L.  TRIMMED OUT DAMAGED SKIN, HFEC EDGE OF TRIMMED AREA WITH NO DEFECTS NOTED, FABRICATED A FILLER AND DOUBLER.  INSTALLED REPAIR PARTS IAW SRM.  AIRCRAFT RETURNED TO SERVICE.
